# SDR AALA201705299019

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,204 hours, 27,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FROM RIGHT GIRT SLIDE PACK IS DISCONNECTED. ATTACHED AND SECURED THE CABLE IAW AMM 25-62-00.  OPS CHECKED GOOD.
